# SDR SWAA2024080505009

- Difficulty date: June 23, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT SCUFF PLATE CRACKED<[01] REPAIRED PART 'AFT CARGO AFT SCUFF PLATE' RECEIVED AND WILL BE INSTALLED ON CARD: TTG8Q00229WY;[02] VERIFIED STEP 1.
